Nontrivial solution for Schrödinger–Poisson equations involving a fractional nonlocal operator via perturbation methods

  • Xiaojing Feng


This paper focuses on the following Schrödinger–Poisson equations involving a fractional nonlocal operator \({\left\{\begin{array}{ll}-\Delta u+u+\phi u=f(x,u),&{\rm in}\ \mathbb{R}^3,\\(-\Delta)^{\alpha/2}\phi=u^2,\\lim_{|x|\to \infty}\phi(x)=0,&{\rm in}\ \mathbb{R}^3,\end{array}\right.}\) where \({\alpha \in (1,2]}\). Under certain assumptions, we obtain the existence of nontrivial solution of the above problem without compactness by using the methods of perturbation and the mountain pass theorem.


Schrödinger–Poisson Perturbation methods Nontrivial solution 

Mathematics Subject Classification

35J20 35J60 


  1. 1.
    Applebaum D.: Levy processes-from probability to finance and quantum groups. Not. Am. Math. Soc. 51, 1336–1347 (2004)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Applebaum D.: Levy Processes and Stochastic Calculus (Cambridge Studies in Advanced Mathematics, vol 116. Cambridge University Press, Cambridge (2009)Google Scholar
  3. 3.
    Felmer P., Quaas A., Tan J.: Positive solutions of nonlinear Schrödinger equation with the fractional Laplacian. Proc. R. Soc. Edinb. A 42, 1237–1262 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Chang X., Wang Z.: Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity. Nonlinearity 26, 479–494 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Secchi S.: Ground state solutions for nonlinear fractional Schrödinger equations in \({\mathbb{R}^N}\). J. Math. Phys. 54, 31501 (2013)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Hua Y., Yu X.: On the ground state solution for a critical fractional Laplacian equation. Nonlinear Anal. 87, 116–125 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Benci V., Fortunato D.: An eigenvalue problem for the Schrödinger–Maxwell equations. Topol. Methods Nonlinear Anal. 11, 283–293 (1998)MathSciNetzbMATHGoogle Scholar
  8. 8.
    D’Aprile T., Mugnai D.: Solitary waves for nonlinear Klein–Gordon–Maxwell and Schrödinger–Maxwell equations. Proc. Roy. Sco. Edinb. A 134, 893–906 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Coclite G.M.: A multiplicity result for the nonlinear Schrödinger–Maxwell equations. Commun. Appl. Anal. 7, 417–423 (2003)MathSciNetzbMATHGoogle Scholar
  10. 10.
    D’Aprile T.: Non-radially symmetric solution of the nonlinear Schrödinger equation coupled with Maxwell equations. Adv. Nonlinear Stud. 2, 177–192 (2002)MathSciNetGoogle Scholar
  11. 11.
    Ruiz D.: The Schrödinger–Poisson equation under the effect of a nonlinear local term. J. Funct. Anal. 237, 655–674 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Ambrosetti A., Ruiz D.: Multiple bound states for the Schrödinger–Poisson problem. Commun. Contemp. Math. 10, 391–404 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Liu X., Liu J., Wang Z.: Quasilinear elliptic equations via perturbation method. Proc. Am. Math. Soc. 141, 253–263 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Liu J., Wang Z.: Multiple solutions for quasilinear elliptic equations with a finite potential well. J. Differ. Equ. 257, 2874–2899 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Alves C., Souto M., Soares S.: Schrödinger–Poisson equations without Ambrosetti–Rabinowitz condition. J. Math. Anal. Appl. 377, 584–592 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Zhao L., Zhao F.: On the existence of solutions for the Schrödinger–Poisson equations. J. Math. Anal. Appl. 346, 155–169 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Ackermann N.: A nonlinear superposition principle and multibump solutions of periodic Schröinger equations. J. Funct. Anal. 234, 277–320 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Rabinowitz P.H.: On a class of nonlinear Schrödinger equations. Z. Angew. Math. Phys. 43, 270–291 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Omana W., Willem M.: Homoclinic orbits for a class of Hamiltonian systems. Differ. Integral Equ. 5, 1115–1120 (1992)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Costa D.G.: On a class of elliptic systems in \({\mathbb{R}^N}\). Electron. J. Differ. Equ. 7, 1–14 (1994)MathSciNetGoogle Scholar
  21. 21.
    Bartsch T., Wang Z.Q.: Existence and multiple results for some superlinear elliptic problems on \({\mathbb{R}^N}\). Commun. Partial Differ. Equ. 20, 1725–1741 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Polidoro S., Ragusa M.: Sobolev–Morrey spaces related to an ultraparabolic equation. Manuscr. Math. 96, 371–392 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Chen W., Li C., Ou B.: Classification of solutions for an integral equation. Commun. Pure Appl. Math. 59, 330–343 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Willem, M.: Minimax Theorems, Birkhäuser (1996)Google Scholar
  25. 25.
    Zhao L., Zhao F.: Positive solutions for Schrödinger–Poisson equations with a critical exponent. Nonlinear Anal. 70, 2150–2164 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Chen J.: Multiple positive solutions of a class of non autonomous Schrödinger–Poisson systems. Nonlinear Anal. Real World Appl. 21, 13–26 (2014)CrossRefGoogle Scholar

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  1. 1.School of Mathematical SciencesShanxi UniversityTaiyuanPeople’s Republic of China

Personalised recommendations